# SDR SWIA2019123147482

- Difficulty date: November 7, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR AFT DRAG ANGLE HAS SUSPECT CRACK. (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW PAX DOOR DRAG ANGLE IAW CRJ 200 SRM.
